Volume 117, Issue 1 – January 1983

Labyrinths in the disc and surfaces

Pages 1-33 by Harold Rosenberg

There are no fake Seifert fibre spaces with infinite $\pi_1$

Pages 35-70 by Peter Scott

On the surjectivity of Abel-Jacobi mappings

Pages 71-76 by Herbert Clemens

Non-unicité du problème de Cauchy

Pages 77-108 by Par S. Alinhac

Varieties of group representations and splittings of 3-manifolds

Pages 109-146 by Marc Culler, Peter B. Shalen

Necessary conditions for subellipticity of the $\overline\partial$-Neumann problem

Pages 147-171 by David Catlin

On distinguishing prime numbers from composite numbers

Pages 173-206 by Leonard M. Adleman, Carl Pomerance, Robert S. Rumely